# SDR SWAA2022121280088

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 55,781 hours, 32,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT EXTERIOR AFT POSITION RH AT TAIL CONE (1 EA) 2022-639066 / [01] PERFORMED TROUBLESHOOTING ON INOP EMERGENCY EXIT LIGHT EXTERIOR AFT POSITION RH AT TAIL CONE I.A.W B737-700 FIM 33-50 TASK 801 STEP 801.A THRU 801.E(1) AND FOUND WIRING W4142-0451-18 TO GROUND GD3810-DC AND INSTALLED CORRECTLY PIN IAW B737-700 WDM 33-51-14 AND SWPM 20-90-15.SEE INDIVIDUAL SIGNOFFS BELOW.;[02] PERFORMED TROUBLESHOOTING ON INOP EMERGENCY EXIT LIGHT EXTERIOR AFT POSITION RH AT TAIL CONE I.A.W B737-700 FIM 33-50 TASK 801 STEP 801.A THRU 801.E(1) AND FOUND WIRING W4142-0451-18 TO GROUND GD3810-DC AND INSTALLED CORRECTLY PIN IAW B737-700 WDM 33-51-14 AND SWPM 20-90-15.SEE INDIVIDUAL SIGNOFFS BELOW. COMPLETED
